# SDR HNAA2019010400006

- Difficulty date: December 24, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 43,066 hours, 39,923 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDIS 621 53-30 0009070 03JAN19 SBY CLOSE FOUND CORROSION AT F24 & STR. 194. DOESNOT EXTEND OUT OF CHEM MILLED AREA. (SEE SEQ. 4 FOR DETAILS) FACT 03JAN19 12:46 SBY REMOVED ATTACHMETN RIVETS FROM STRINGER 19R AND REMOVED FRAME LEGS OF FR24 & 25 AT STR 19R. INSTALLED FRAME LEGS FOR FR24 & 25 AND SKIN RIVETS TO STR 19R AND INSTALLED FWD SPLICE FWD OF FR24 IAW DWG 145-20280 REPAIR CORROSION IAW E01-53-19-0001.
